# SDR IPXA2018091743973

- Difficulty date: September 14, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 16,871 hours, 10,437 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: Illuminated
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SLIDE WARNING SYSTEM LIGHT INOPERATIVE.  PERFORMED TSM 52-73-00,  RESET ASPSU IAW AMM 52-73-18. OPS CHECKED NORMAL.
